# SDR SWIA2025071500014

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 39,941 hours, 28,214 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMALL AMOUNT OF SMOKE EMITTED FROM OUTBOARD READING LIGHT AT SEAT 3A DURING DESCENT. FA REPORTS SMOKE WAS LIGHT GRAY AND SMELLED LIKE BURNING PLASTIC.   (FLIGHT 3697)  TROUBLESHOT SMOKE AND ABNORMAL SMELL IN PASSENGER CABIN PER CRJ 900 FIM 21-22-00. NO SMOKE OR DAMAGES NOTED. PILOT COMMENTED SOOT-LIKE RESIDUE AROUND LIGHT 3A. SUSPECT READING LIGHT 3A. DEACTIVATED PSU 3AB PER MHI RIL 6805. SEE AMLS 1656118, 1656121, AND 1656122 FOR DEFERRALS OF 3AB PAX TO FLIGHT ATTENDANT CALL LIGHT AND CHIME, 3AB READING LIGHTS, AND 3AB PASSENGER LIGHTED INFORMATION SIGN. AFTER POWER ON, NO OTHER SMOKE SMELL NOTED. AIRCRAFT OK FOR CONTINUED SERVICE.
